The gift that keeps on giving : Hi folks . I was... - Behçet's UK

Behçet's UK

4,829 members4,103 posts

The gift that keeps on giving

LindsG59
LindsG59

Hi folks . I was diagnosed 2 years ago and have been on fortnightly Humira injections for a year or so. My uveitis is much improved but I'm currently suffering from persistent sore throat, persistent headaches, sore eyes, fatigue, brain fog and colitis. Does anyone else still experience thelse debilitating symptoms while on Humira??? I'm so sick of my life being one long trudge with no end in sight.

Sorry for being such a misery! X

6 Replies

Hello!

Short answer : Yes, I have debilitating symptoms despite Humira.

When you say ‘sore eyes ‘ - do you mean conjunctivitis or do you mean painful eye balls (I have the latter). In addition to your symptoms, I also have muscular and joint pains. But no colitis.

I have been on Humira since Jan 2012. My uveitis, diagnosed in 2008, was stabilized initially by large doses of prednisone, eventually immurek. Uveitis continued to be stable under Humira (as in stably there but not worsening) EXCEPT for 2 separate years, each with episode of worsening uveitis.

I wish I could have given you better news...

LindsG59
LindsG59 in reply to magician

Thanks for replying. I'm waiting for a referral to Liverpool COE but meanwhile I feel increasingly debilitated with new symptoms cropping up and I'm not sure Humira is doing the job. My eyes are red, sore, swollen and painful but it's not uveitis which is good. Just getting on with it as we do!

magician
magician in reply to LindsG59

Despite knowing my not-so-good news, my ophthalmologist and immunologist are both of the view that Humira is doing a good job - as in : overall, the uveitis is under control. All the other symptoms are viewed as just part of the ‘package deal’.

I can agree with that view although this is one “buy-one take many” sales that I would rather not have, but that’s how it is for me...

I am so sorry for all the side effects you are having. I hope your Dr's will help you find the right meds as it sounds like these meds are having side effects that are personally effecting you. Discuss it with your Specialist a.s.a.p

LindsG59
LindsG59 in reply to Zuzu798

I'm hoping my referral to centre of excellence comes through soon and I can get some proper help! I see specialist every 18 months and he really couldn't be less interested or helpful . It does get me down to feel I'm struggling on alone.

Hidden
Hidden in reply to LindsG59

Same know how you feel waiting for a reply from a day different specialist soon!! Gets me down as well and just want to get better!!

You may also like...